Alert archive / Ohio / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 67, NWS Wilmington, OH
NWS Wilmington, OH issued this severe thunderstorm warning at Jun 26, 2013, 1:28 AM EDT for Greene County, Montgomery County, Warren County, Ohio. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jun 26, 2013, 1:28 AM EDT (05:28 UTC)
- Expired
- Jun 26, 2013, 2:15 AM EDT
- In force
- 47 min
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
Counties Greene County, OH, Montgomery County, OH, Warren County, OH
The radar
The Cincinnati radar (KILN), 34 km from the middle of the area, began a volume at 05:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Detroit, MI (KDTX), launched 00:00Z, 5.5 hours before the alert went out and 349 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 704 J/kg
- Mixed-layer CIN
- -24 J/kg
- Mixed-layer LCL
- 948 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 38 m²/s²
- 0-3 km storm-relative helicity
- 97 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 3.0
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 25, 11:56 PM EDT, 1 hour 32 minutes earlier.
Area forecast discussion, Jun 25, 11:56 PM EDT, 1 hour 32 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WILMINGTON OH 1156 PM EDT TUE JUN 25 2013 .SYNOPSIS... A COMPLEX OF THUNDERSTORMS WILL APPROACH THE AREA OVERNIGHT. A STRONGER SYSTEM WILL APPROACH AND MOVE THROUGH THE REGION WEDNESDAY INTO THURSDAY MORNING. && .NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/... 1156 PM UPDATE > PER COORDINATION WITH NWS CLE AND SPC...WE WILL ALLOW SEVERE THUNDERSTORM WATCH 362 TO EXPIRE AT MIDNIGHT. WIDESPREAD SEVERE WEATHER IS NOT EXPECTED IN THE NEAR TERM. HOWEVER...SOME STRONG TO MARGINALLY SEVERE STORMS WILL BE POSSIBLE (MAINLY ACROSS THE NORTHERN ILN COUNTIES) WITH DEVELOPING CONVECTION. THE SOUTHERN SEGMENT OF THE DECAYING MCS IN INDIANA HAS BEEN VERY WEAK IN TERMS OF WINDS...WITH NO SIGNS OF RESTRENGTHENING AS OF NOW. THIS WILL LIMIT SEVERE POTENTIAL FOR THE SOUTHERN ILN COUNTIES. PREVIOUS DISCUSSION > A LULL IN THE PRECIPITATION WILL OCCUR ACROSS THE FA THIS EVENING. FURTHER TO THE WEST ACROSS CENTRAL INDIANA IS A COMPLEX OF STORMS MOVING IN AN EASTERLY DIRECTION. THIS SYSTEM IS EXPECTED TO TURN TOWARDS THE SE AS IT CONTINUES ON THIS EVENING. THERE IS SOME QUESTION ON HOW FAR TO THE SE THIS FEATURE WILL TURN. ADDITIONAL THUNDERSTORMS ARE LOCATED ACROSS NORTHERN INDIANA AND NORTHWEST OHIO. EXPECT THESE STORMS TO CONTINUE TO DEVELOP FURTHER SOUTH AND ALSO IMPACT THE AREA OVERNIGHT. && .SHORT TERM /6 AM WEDNESDAY MORNING THROUGH WEDNESDAY NIGHT/... A STRONGER DISTURBANCE WILL APPROACH THE AREA ON WEDNESDAY AND MOVE THROUGH THE REGION WEDNESDAY NIGHT. THIS FEATURE WILL ALLOW FOR ADDITIONAL SHOWER AND THUNDERSTORM DEVELOPMENT ACROSS THE FA WITH ADDITIONAL SEVERE STORMS EXPECTED. THE BEST CHANCE FOR SEVERE STORMS WILL BE DURING THE AFTERNOON HOURS ON WEDNESDAY AND INTO THE OVERNIGHT HOURS WEDNESDAY NIGHT. TEMPERATURES WILL BE A COUPLE DEGREES COOLER ON WEDNESDAY DUE TO ADDITIONAL CLOUD COVER AND PRECIPITATION ACROSS THE FA. && .LONG TERM /THURSDAY THROUGH TUESDAY/... LARGE UPPER TROUGH IN PLACE ACROSS EASTERN NORTH AMERICA WILL CONTROL THE WEATHER PATTERN THROUGH THIS PERIOD. IT IS HARD TO PINPOINT SHORTWAVES THAT WILL DICTATE DAY TO DAY WEATHER...AND THERE WILL BE A DIURNAL ELEMENT TO PRECIPITATION CHANCES...WITH CONVECTION TENDING TO FIRE UP DURING THE AFTERNOON AND THEN DIE DOWN AT NIGHT WITH LOSS OF DAYTIME HEATING. FOR THURSDAY...A POTENT SHORT WAVE TO THE EAST WILL BRING THE LIKELIHOOD FOR SHOWERS AND THUNDERSTORMS TO CENTRAL OHIO...WITH CHANCE POPS ELSEWHERE. TIMING OF SHORT WAVES IS LESS CERTAIN THEREAFTER. WENT WITH CHANCE POPS FOR THUNDERSTORMS FRIDAY THROUGH MONDAY...DROPPING TO A SLIGHT CHANCE NEXT TUESDAY WHEN DRIER AIR MAY WORK IN AROUND THE BASE OF THE UPPER TROUGH. TEMPERATURES ARE EXPECTED TO BE NEAR NORMAL ON THURSDAY WITH HIGHS IN THE MID 80S. SLIGHTLY BELOW NORMAL READINGS IN THE LOW 80S ARE IN STORE FOR THE REST OF THE PERIOD AS CLOUDS...PRECIPITATION AND WEAK COLD ADVECTION RESULT IN A COOLER THERMAL REGIME. && .AVIATION /04Z WEDNESDAY THROUGH SUNDAY/... HEAT AND HUMIDITY COMBINED TO PROVIDE AN UNSTABLE AIRMASS WITH BLYR CAPES AROUND 3000 J/KG. ISOLATED STORMS DEVELOPED GENERALLY NORTH OF INTERSTATE 70 ALONG AN OUTFLOW BOUNDARY. LATEST VIS SATL IMGRY SHOWS UNIMPRESSIVE CU FIELD ACRS SRN AND WESTERN OHIO. WITH ACTIVITY DIMINISHING WITH LOSS OF DAYTIME HEATING THIS EVENING HAVE STARTED THE TAFS VFR AND PRECIP FREE THIS EVENING. THUNDERSTORMS DEVELOPING ACRS IL MAY COME TOGETHER AS A LINE OR CLUSTERS OF STORMS IN THE 04-08Z TIME FRAME. HAVE A TEMPO MENTION OF THUNDER FOR THESE STORMS AND HAVE A MENTION OF STRONG WIND GUSTS. THESE GUSTS MAY REACH SEVERE LIMITS. CONTINUED PREVIOUS FCST THINKING THAT AFTER THIS CLUSTER OF STORMS THERE IS A LOW ENOUGH CHANCE OF PRECIPITATION TO KEEP THE TAFS DRY THROUGH WEDNESDAY MORNING. THUNDERSTORMS CAN BE EXPECTED TO INCREASE IN COVERAGE LATE WEDNESDAY AFTERNOON. HAVE ADDED MENTION OF VCTS WED AFTN. WINDS WILL GUST UP TO 22 KTS ON WEDNESDAY FROM THE SOUTHWEST. OUTLOOK...THUNDERSTORMS LIKELY FROM WEDNESDAY EVENING THROUGH THURSDAY. THUNDERSTORMS POSSIBLE...MAINLY AFTERNOON AND EVENING...FRIDAY AND SATURDAY. && .ILN WATCHES/WARNINGS/ADVISORIES... OH...NONE. KY...NONE. IN...NONE. && SYNOPSIS...NOVAK NEAR TERM...HATZOS/NOVAK SHORT TERM...NOVAK LONG TERM...CONIGLIO AVIATION...AR
Hazardous weather outlook, Jun 25, 7:52 PM EDT, 5 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON OH 752 PM EDT TUE JUN 25 2013 INZ050-058-059-066-073>075-080-KYZ089>096-OHZ026-034-035-042>046- 051>056-060>065-070>072-074-077-078-270000- WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO- SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT- PENDLETON-HARDIN-MERCER-AUGLAIZE-DARKE-SHELBY-LOGAN-UNION OH- DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON-FRANKLIN OH-LICKING-PREBLE- MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY-FAIRFIELD-BUTLER-WARREN- CLINTON-HOCKING-HAMILTON-CLERMONT- 752 PM EDT TUE JUN 25 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL INDIANA...SOUTHEAST INDIANA...NORTHERN KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO. .DAY ONE...TONIGHT. A COMPLEX OF STORMS WILL MOVE INTO THE AREA OVERNIGHT. SOME OF THESE STORMS MAY REACH SEVERE LIMITS WITH DAMAGING WINDS THE PRIMARY THREAT. IN ADDITION...HEAVY RAINFALL WILL ALSO BE POSSIBLE WITH THESE STORMS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THUNDERSTORMS ARE EXPECTED AGAIN ON WEDNESDAY...MOST LIKELY FROM THE AFTERNOON INTO THE OVERNIGHT HOURS. SOME SEVERE THUNDERSTORMS ARE EXPECTED DURING THIS TIME FRAME...WITH THREATS FOR DAMAGING WINDS...LARGE HAIL...AND HEAVY RAINFALL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED OVERNIGHT AND THEN AGAIN WEDNESDAY AFTERNOON INTO WEDNESDAY NIGHT. KYZ097>100-OHZ073-079>082-088-270000- BRACKEN-ROBERTSON-MASON-LEWIS-ROSS-BROWN-HIGHLAND-ADAMS-PIKE-SCIOTO- 752 PM EDT TUE JUN 25 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST KENTUCKY...NORTHERN KENTUCKY...CENTRAL OHIO AND SOUTH CENTRAL OHIO. .DAY ONE...TONIGHT. THUNDERSTORMS WILL BE POSSIBLE DURING THE OVERNIGHT HOURS. HEAVY RAINFALL WILL BE POSSIBLE WITH SOME OF THE STORMS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THUNDERSTORMS ARE EXPECTED AGAIN ON WEDNESDAY...MOST LIKELY FROM THE AFTERNOON INTO THE OVERNIGHT HOURS. SOME SEVERE THUNDERSTORMS ARE EXPECTED DURING THIS TIME FRAME...WITH THREATS FOR DAMAGING WINDS...LARGE HAIL...AND HEAVY RAINFALL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED WEDNESDAY INTO WEDNESDAY NIGHT.
In the hours before
Special weather statement, Jun 26, 12:31 AM EDT, 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1231 AM EDT WED JUN 26 2013
INZ073>075-260515-
OHIO IN-DEARBORN IN-RIPLEY IN-
1231 AM EDT WED JUN 26 2013
...A STRONG THUNDERSTORM WILL AFFECT RIPLEY...WESTERN DEARBORN AND
OHIO COUNTIES THROUGH 115 AM EDT...
AT 1229 AM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR HOLTON...
MOVING EAST AT 35 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 50 MPH...
PEA SIZE HAIL...
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...OSGOOD...VERSAILLES...
MILAN...MOORES HILL AND DILLSBORO.
ALSO...HOLTON...NEW MARION...REXVILLE...OTTER VILLAGE...BENHAM...
VERSAILLES LAKE...OLEAN...CROSS PLAINS...FRIENDSHIP AND FARMERS
RETREAT ARE NEAR THE PATH OF THIS STRONG THUNDERSTORM.
LAT...LON 3918 8544 3927 8491 3892 8499 3892 8514
3893 8514 3893 8520 3892 8521 3891 8545
ASLSpecial weather statement, Jun 26, 12:40 AM EDT, 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1240 AM EDT WED JUN 26 2013
OHZ026-044-045-260515-
HARDIN OH-LOGAN OH-UNION OH-
1240 AM EDT WED JUN 26 2013
...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN UNION...LOGAN AND
SOUTHERN HARDIN COUNTIES THROUGH 115 AM EDT...
AT 1233 AM EDT...RADAR INDICATED A CLUSTER OF STRONG THUNDERSTORMS
NEAR LEWISTOWN...MOVING EAST AT 25 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 45 MPH...
PEA SIZE HAIL...
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...BELLEFONTAINE...BELLE
CENTER AND WEST MANSFIELD.
ALSO...HUNTSVILLE...ROUNDHEAD...VALLEY HI...ZANESFIELD...
PICKRELLTOWN...NORTHWOOD...NEW JERUSALEM...RUSHSYLVANIA...MIDDLEBURG
AND EAST LIBERTY ARE NEAR THE PATH OF THIS STRONG THUNDERSTORM.
LAT...LON 4052 8341 4030 8351 4026 8390 4027 8398
4056 8387 4060 8341
ASLSpecial weather statement, Jun 26, 12:55 AM EDT, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1255 AM EDT WED JUN 26 2013
OHZ044-045-052-054-260545-
CHAMPAIGN OH-LOGAN OH-MADISON OH-UNION OH-
1255 AM EDT WED JUN 26 2013
...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN UNION...NORTHERN
MADISON...SOUTHEASTERN LOGAN AND EASTERN CHAMPAIGN COUNTIES THROUGH
145 AM EDT...
AT 1254 AM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR MUTUAL...
MOVING EAST AT 30 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 40 MPH...
ONE HALF INCH DIAMETER HAIL...
VERY HEAVY RAIN...
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...MECHANICSBURG...NORTH
LEWISBURG...MARYSVILLE AND PLAIN CITY.
ALSO...CABLE...MINGO...WOODSTOCK...ROSEDALE...POTTERSBURG...MILFORD
CENTER...RESACA...CHUCKERY...UNIONVILLE CENTER AND NEW DOVER ARE NEAR
THE PATH OF THIS STRONG THUNDERSTORM.
WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THIS STORM BECOMES
STRONGER...THEN A WARNING MAY BE NEEDED.
LAT...LON 4036 8330 4010 8320 4005 8321 4005 8322
4002 8370 4022 8375Special weather statement, Jun 26, 12:58 AM EDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1258 AM EDT WED JUN 26 2013
OHZ046-056-260545-
DELAWARE OH-LICKING OH-
1258 AM EDT WED JUN 26 2013
...A STRONG THUNDERSTORM WILL AFFECT NORTHERN LICKING AND EASTERN
DELAWARE COUNTIES THROUGH 145 AM EDT...
AT 1256 AM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR ALUM
CREEK STATE PARK...MOVING EAST AT 25 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 40 MPH...
ONE HALF INCH DIAMETER HAIL...
VERY HEAVY RAIN...
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...SUNBURY...JOHNSTOWN AND
UTICA.
ALSO...GALENA...OLIVE GREEN...CENTER VILLAGE...HARTFORD...FREDONIA
AND ST. LOUISVILLE ARE NEAR THE PATH OF THIS STRONG THUNDERSTORM.
WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THIS STORM BECOMES
STRONGER...THEN A WARNING MAY BE NEEDED.
LAT...LON 4014 8233 4014 8307 4030 8311 4036 8285
4035 8275 4028 8274 4027 8252 4027 8248
4025 8247 4024 8237Special weather statement, Jun 26, 1:14 AM EDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
114 AM EDT WED JUN 26 2013
OHZ026-043>046-051-052-260600-
CHAMPAIGN OH-DELAWARE OH-HARDIN OH-LOGAN OH-MIAMI OH-SHELBY OH-
UNION OH-
114 AM EDT WED JUN 26 2013
...A CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT NORTHERN UNION...
SOUTHEASTERN SHELBY...NORTHERN MIAMI...LOGAN...SOUTHEASTERN HARDIN...
NORTHWESTERN DELAWARE AND NORTHWESTERN CHAMPAIGN COUNTIES THROUGH 200
AM EDT...
AT 111 AM EDT...RADAR INDICATED STRONG THUNDERSTORMS EXTENDING FROM
PFEIFFER TO RUSHSYLVANIA TO 6 MILES SOUTH OF PIQUA...MOVING EAST AT
40 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 30 MPH...
PEA SIZE HAIL...
VERY HEAVY RAIN...
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...BELLEFONTAINE...WEST
MANSFIELD...WEST LIBERTY AND RICHWOOD.
ALSO...RIDGEWAY...MOUNT VICTORY...CARYSVILLE...ROSEWOOD...
SPRINGHILLS...KISER LAKE STATE PARK...NEW JERUSALEM...ZANESFIELD...
VALLEY HI AND BYHALIA ARE NEAR THE PATH OF THIS LINE OF STRONG
THUNDERSTORMS.
WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.
LAT...LON 4051 8341 4051 8325 4050 8324 4045 8324
4044 8308 4043 8308 4022 8374 4010 8437
4043 8395 4066 8354 4069 8342
ASLSpecial weather statement, Jun 26, 1:21 AM EDT, 7 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WILMINGTON OH 121 AM EDT WED JUN 26 2013 OHZ061-062-070-071-260600- BUTLER OH-GREENE OH-MONTGOMERY OH-WARREN OH- 121 AM EDT WED JUN 26 2013 ...A STRONG THUNDERSTORM WILL AFFECT NORTHERN WARREN...SOUTHERN MONTGOMERY...WESTERN GREENE AND NORTHEASTERN BUTLER COUNTIES THROUGH 200 AM EDT... AT 119 AM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR POAST TOWN HEIGHTS...MOVING EAST AT 30 MPH. STORM HAZARDS INCLUDE... WINDS TO 50 MPH... PEA SIZE HAIL... SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...CARLISLE...FRANKLIN... MIAMISBURG...SPRINGBORO...WEST CARROLLTON...KETTERING...WAYNESVILLE AND BELLBROOK. ALSO...GERMANTOWN...PEKIN...WOODBOURNE-HYDE PARK...LYTLE... CENTERVILLE...CORWIN...CAESAR CREEK STATE PARK...MOUNT HOLLY... ROXANNA AND SPRING VALLEY ARE NEAR THE PATH OF THIS STRONG THUNDERSTORM. LAT...LON 3963 8443 3976 8393 3951 8398 3944 8446 ASL
The office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 25, 11:38 PM EDT | Special Weather Statement | ILN | Champaign | 37 min |
| Jun 25, 11:58 PM EDT | Special Weather Statement | ILN | Darke, Mercer | 62 min |
| Jun 26, 12:09 AM EDT | Special Weather Statement | ILN | Hardin | 36 min |
| Jun 26, 12:14 AM EDT | Special Weather Statement | ILN | Butler, Preble | 46 min |
| Jun 26, 12:25 AM EDT | Severe Thunderstorm Warning | ILN | Auglaize, Darke, Mercer, Miami, Shelby | 50 min |
| Jun 26, 12:28 AM EDT | Special Weather Statement | ILN | Delaware, Union | 32 min |
| Jun 26, 12:40 AM EDT | Special Weather Statement | ILN | Logan | 35 min |
| Jun 26, 12:48 AM EDT | Severe Thunderstorm Warning | ILN | Hardin, Logan, Union | 27 min |
| Jun 26, 12:55 AM EDT | Special Weather Statement | ILN | Union | 50 min |
| Jun 26, 12:58 AM EDT | Special Weather Statement | ILN | Delaware | 47 min |
| Jun 26, 1:14 AM EDT | Special Weather Statement | ILN | Logan | 46 min |
| Jun 26, 1:15 AM EDT | Areal Flood Advisory | ILN | Champaign, Hardin, Logan, Union | 3 hr |
| Jun 26, 1:21 AM EDT | Special Weather Statement | ILN | Montgomery | 39 min |
| Jun 26, 1:35 AM EDT | Special Weather Statement | ILN | Delaware | 40 min |
| Jun 26, 1:44 AM EDT | Special Weather Statement | ILN | Clinton, Warren | 46 min |
| Jun 26, 1:53 AM EDT | Severe Thunderstorm Warning | ILN | Clinton, Warren | 52 min |
| Jun 26, 2:10 AM EDT | Special Weather Statement | ILN | Clark | 35 min |
| Jun 26, 2:23 AM EDT | Special Weather Statement | ILN | Clinton, Fayette | 37 min |
| Jun 26, 2:44 AM EDT | Special Weather Statement | ILN | Franklin | 31 min |
| Jun 26, 11:29 AM EDT | Flash Flood Watch | ILN | Adams, Auglaize, Brown, Butler, Champaign, Clark and 26 more | 16 hr |
| Jun 26, 2:59 PM EDT | Special Weather Statement | ILN | Darke, Preble | 46 min |
| Jun 26, 3:39 PM EDT | Special Weather Statement | ILN | Montgomery | 36 min |
| Jun 26, 3:42 PM EDT | Special Weather Statement | ILN | Miami | 48 min |
| Jun 26, 4:23 PM EDT | Special Weather Statement | ILN | Greene | 37 min |
| Jun 26, 4:27 PM EDT | Special Weather Statement | ILN | Hardin | 33 min |
| Jun 26, 4:31 PM EDT | Severe Thunderstorm Warning | ILN | Clark, Greene, Madison | 44 min |
| Jun 26, 4:37 PM EDT | Special Weather Statement | ILN | Clark | 23 min |
| Jun 26, 5:00 PM EDT | Severe Thunderstorm Warning | ILN | Brown, Clermont, Hamilton, Warren | 45 min |
| Jun 26, 5:09 PM EDT | Severe Thunderstorm Warning | ILN | Brown, Clermont, Highland | 51 min |
| Jun 26, 5:12 PM EDT | Special Weather Statement | ILN | Madison | 33 min |
| Jun 26, 5:14 PM EDT | Special Weather Statement | ILN | Hardin | 31 min |
| Jun 26, 5:34 PM EDT | Special Weather Statement | ILN | Warren | 26 min |
| Jun 26, 5:40 PM EDT | Special Weather Statement | ILN | Madison | 35 min |
| Jun 26, 5:47 PM EDT | Special Weather Statement | ILN | Brown | 28 min |
| Jun 26, 5:57 PM EDT | Special Weather Statement | ILN | Clinton | 33 min |
| Jun 26, 6:11 PM EDT | Areal Flood Advisory | ILN | Clermont | 2 hr |
| Jun 26, 6:11 PM EDT | Special Weather Statement | ILN | Adams | 34 min |
| Jun 26, 6:14 PM EDT | Special Weather Statement | ILN | Pickaway | 31 min |
| Jun 26, 6:25 PM EDT | Special Weather Statement | ILN | Darke | 35 min |
| Jun 26, 6:29 PM EDT | Special Weather Statement | ILN | Fayette, Greene | 31 min |
| Jun 26, 6:45 PM EDT | Special Weather Statement | ILN | Fairfield, Licking | 30 min |
| Jun 26, 6:46 PM EDT | Special Weather Statement | ILN | Pike | 29 min |
| Jun 26, 7:10 PM EDT | Special Weather Statement | ILN | Pike, Scioto | 35 min |
| Jun 26, 7:13 PM EDT | Special Weather Statement | ILN | Fairfield, Licking | 32 min |
| Jun 26, 7:21 PM EDT | Special Weather Statement | ILN | Ross | 24 min |
| Jun 26, 7:45 PM EDT | Special Weather Statement | ILN | Fairfield, Licking | 30 min |
| Jun 26, 7:47 PM EDT | Special Weather Statement | ILN | Pike, Ross, Scioto | 28 min |
| Jun 26, 1:37 AM EDT | Special Weather Statement | ILN | Boone, Kenton | 38 min |
| Jun 26, 2:13 AM EDT | Special Weather Statement | ILN | Kenton | 32 min |
| Jun 26, 3:51 AM EDT | Special Weather Statement | ILN | Boone, Campbell, Grant, Kenton, Owen, Pendleton | 39 min |
| Jun 26, 3:56 PM EDT | Severe Thunderstorm Warning | ILN | Boone, Carroll, Gallatin, Grant, Owen | 49 min |
| Jun 26, 4:42 PM EDT | Areal Flood Advisory | ILN | Boone, Gallatin | 2 hr |
| Jun 26, 4:45 PM EDT | Special Weather Statement | ILN | Campbell, Kenton | 30 min |
| Jun 26, 5:20 PM EDT | Areal Flood Advisory | ILN | Boone, Campbell, Gallatin, Kenton | 115 min |
| Jun 26, 12:31 AM EDT | Special Weather Statement | ILN | Dearborn, Ripley | 44 min |
| Jun 26, 2:37 AM EDT | Special Weather Statement | ILN | Ripley | 38 min |
| Jun 26, 3:27 PM EDT | Special Weather Statement | ILN | Dearborn | 33 min |
| Jun 26, 6:50 PM EDT | Areal Flood Advisory | ILN | Ripley | 115 min |
Nearby
Severe Thunderstorm Warnings in Ohio, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.